# SDR ASAA2016010314631

- Difficulty date: January 3, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 36,784 hours, 10,873 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK DISPLAYED ON CAPTAIN'S ND, NO FMC PROMPT DISPLAYED ON EITHER CDU.  ACFT GROUNDED. T/S FOUND NO FAULTS ON NR 1 FMC IAW FIM 34-61, TASK 836.
